# SDR CA140815003

- Difficulty date: August 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LEFT HAND END CAP INSPECTION PER MANUFACTURER`S INSTRUCTIONS IAW MM CHAPTERS 05-10-00-201 SECTION J & 32-30-10-201 SECTION D (ENCOMPASSING AD2009-23-01 & SB3870) IT WAS DISCOVERED THAT THE END CAP ON THE ACTUATOR, MAIN GEAR EXHIBITED A REPEATABLE CRACK RESPONSE OF 30% FSH LOCATED AT 5.0 ON THE HORIZONTAL BASELINE TOWARD THE END OF THE ACTUATOR CAP. REJECTABLE INDICATION MEASURED APPROXIMATELY 0.750" IN LENGTH. THE ACTUATOR WAS REMOVED FROM SERVICE AND REPLACED WITH AN OVERHAULED UNIT. GEAR SWINGS AND LEAK CHECKS WERE CARRIED OUT WITH THE SYSTEM FUNCTION CHECKED SERVICEABLE.
